# SDR AALA20001289

- Difficulty date: August 6, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: S1309
- Condition: Defective
- Location: Heat Exchanger
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 519 - TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  LIGHT WENT OUT WHEN HP BLEED OFF SELECTED, BUT CAME BACK ON APPROXIMATELY ONE MINUTE LATER AND STAYED ONFOR APPROX 2 MINUTES BEORE EXTINGUISHING FOR REST OF FLIGHT.  REPLACED LEFT AND RIGHT TAIL COMPARTMENT OVERHEAT SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
